Skip to main content
Log in

The normal curvatures of a graph

  • Published:
Journal of Geometry Aims and scope Submit manuscript

Abstract

A set of arithmetical invariants for each vertex of a graph was defined in [1]. In this paper these invariants are expressed by the eigenvalues and eigenvectors of the graph.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions

Similar content being viewed by others

References

  1. L.Ja. Beresina, Applications of the theory of surfaces to the theory of graphs, Lecture Notes in Math., 792, Springer (1980), 20–23.

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Beresina, L.J. The normal curvatures of a graph. J Geom 18, 54–56 (1982). https://doi.org/10.1007/BF01947638

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01947638

Keywords

Navigation